# SDR USAA2009021890361

- Difficulty date: February 17, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 41,706 hours, 17,224 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE1740011
- Part serial: 10
- Condition: Low Pressure
- Location: L1 Door
- Part time: 38,200 hours, 15,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 306 CLT-LAS - EMERGENCY EQUIPMENT - L1 DOOR ASSIST BOTTLE LOW PRESSURE (1400PSI) 9C OUTSIDE TEMP.  MAINTENANCE CHARGED EMERGENCY OPERATION CYLINDER PER AIRBUS MAINTENANCE MANUAL 52-10-00.
